# SDR ASAA2015082912957

- Difficulty date: August 29, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 34,733 hours, 10,542 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78273000, NR 1 ENGINE HAS ECONOMIC FAULT 73-31371, UPPER EGT SECTORS READING HIGH, ONLY ON FLIGHT LEG 2.  ACFT GROUNDED, ON DEFERRAL.
